Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 43 - 48

On Poisson Realizations of Transitive Lie Algebroids

Authors
Yuri VOROBIEV
Corresponding Author
Yuri VOROBIEV
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.5How to use a DOI?
Abstract
We show that every transitive Lie algebroid over a connected symplectic manifold comes from an intrinsic Lie algebroid of a symplectic leaf of a certain Poisson structure. The reconstruction of the corresponding Poisson structures from the Lie algebroid is given in terms of coupling tensors.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 100
Pages
43 - 48
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Yuri VOROBIEV
PY  - 2004
DA  - 2004/10
TI  - On Poisson Realizations of Transitive Lie Algebroids
JO  - Journal of Nonlinear Mathematical Physics
SP  - 43
EP  - 48
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.5
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.5
ID  - VOROBIEV2004
ER  -